MathSciNet Relay Station
MathSciNet bibliographic data
MR762086 60B12 (60F15)
Heinkel, Bernard Une extension de la loi des grands nombres de Prohorov. (French) [An extension of the Prokhorov law of large numbers] Z. Wahrsch. Verw. Gebiete 67 (1984), no. 3, 349–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement